MathSciNet Relay Station
MathSciNet bibliographic data
MR2382607 34K20 (34K40 37N25 92B20)
Park, Ju H.; Kwon, O. M.; Lee, S. M. LMI optimization approach on stability for delayed neural networks of neutral-type. Appl. Math. Comput. 196 (2008), no. 1, 236–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement